On a Type of Multiplicative Lattices

Bohdan Zelinka

Matematický časopis (1968)

  • Volume: 18, Issue: 2, page 90-98
  • ISSN: 0139-9918

How to cite


Zelinka, Bohdan. "O jednom typu multiplikativních svazů." Matematický časopis 18.2 (1968): 90-98. <http://eudml.org/doc/29921>.

author = {Zelinka, Bohdan},
journal = {Matematický časopis},
keywords = {ordered sets, lattices},
language = {cze},
number = {2},
pages = {90-98},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O jednom typu multiplikativních svazů},
url = {http://eudml.org/doc/29921},
volume = {18},
year = {1968},

AU - Zelinka, Bohdan
TI - O jednom typu multiplikativních svazů
JO - Matematický časopis
PY - 1968
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 18
IS - 2
SP - 90
EP - 98
LA - cze
KW - ordered sets, lattices
UR - http://eudml.org/doc/29921
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.